Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasidisks and the Zygmund property


Authors: Zhu Laiyi and Zhong Lefan
Journal: Proc. Amer. Math. Soc. 124 (1996), 1801-1806
MSC (1991): Primary 30EXX
MathSciNet review: 1307543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain a new characterization of quasidisks by the Zygmund property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30EXX

Retrieve articles in all journals with MSC (1991): 30EXX


Additional Information

Zhu Laiyi
Affiliation: Department of Information, People’s University, Beijing, 100872, People’s Republic of China

Zhong Lefan
Affiliation: Department of Mathematics, Peking University, Beijing, 100871, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03232-7
PII: S 0002-9939(96)03232-7
Received by editor(s): March 23, 1994
Received by editor(s) in revised form: September 27, 1994, and November 30, 1994
Additional Notes: This research was supported by the National Science Foundation of China
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society